# SDR U2RA201610260001

- Difficulty date: October 26, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,864 hours, 23,612 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: LJ76498
- Part serial: 0790001
- Condition: Damaged
- Location: Lt Engine
- Part time: 68,864 hours, 23,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INBOARD C-DUCT HAS 1.5" X 3" DAMAGE TO CARBON FIBER ON UPPER EDGE, AT THE CENTER HINGE AREA.  ACCOMPLISHED ERO 5430ERO2238 TEMPORARY REPAIR.
